MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602190
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the 602190 sm ti p.C.Port w/int was returned to the manufacturer.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 602190 sm ti p.C.Port w/int experienced having foreign material present in device.Of this event, the device was used on the patient with no reported injury.The patient was a (b)(6) male with no weight reported.The 602190 sm ti p.C.Port w/int was returned to the manufacturer and is pending investigation.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; however electronic photos were received and reviewed.Based on the photo review, the investigation is confirmed for unknown material in the blood.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 602190 port & catheter, implanted, subcutaneous, intravascular allegedly experienced having foreign material present in device.Of this event, the device was used on the patient with no reported injury.The patient was a 24-year-old male with no weight reported.

Brand Name
SM TI P.C. PORT W/INT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529867
Report Number2020394-2019-00494
Device Sequence Number2384381
Product Code LJT
UDI-Device Identifier00801741025549
UDI-Public(01)00801741025549
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602190
Device Catalogue Number0602190
Device Lot NumberRETI0047
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1